# SDR CALA2013100991897

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,912 hours, 12,585 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Faulty
- Location: Apu Remote Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER "FIRE BOTTLE ARMED" LIGHT ILLUMINATED ON P40 APU REMOTE PANEL ON NOSE GEAR, LIGHT WILL NOT EXTINGUISH.  R & R THE APU "FIRE BOTTLE ARMED" LIGHT SWITCH ASSEMBLY IAW 26-15-01.  OPERATION TEST PASSED.
